ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A topological nullstellensatz for tensor-triangulated categories

Banerjee, Abhishek (2018) A topological nullstellensatz for tensor-triangulated categories. In: COMPTES RENDUS MATHEMATIQUE, 356 (4). pp. 365-375.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/ 10.1016/j.crma.2018.02.012

Abstract

Let Spec(T) be the spectrum of a tensor- triangulated category (T, circle times , 1). We show that there is a homeomorphism between the spectral space of radical thick tensor ideals in (T, circle times , 1) and the collection of open subsets of Spec(T) in inverse topology. In fact, we prove a more general result in terms of supports on (T, circle times , 1) and work by combining methods from commutative algebra, topology and tensor triangular geometry. (C) 2018 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Item Type: Journal Article
Additional Information: Copy right for this article belong to ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER, 65 RUE CAMILLE DESMOULINS, CS50083, 92442 ISSY-LES-MOULINEAUX, FRANCE
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 04 May 2018 18:48
Last Modified: 04 May 2018 18:48
URI: http://eprints.iisc.ac.in/id/eprint/59740

Actions (login required)

View Item View Item